Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 1579468, 5 pages
Research Article

Sharp One-Parameter Mean Bounds for Yang Mean

1School of Distance Education, Huzhou Broadcast and TV University, Huzhou 313000, China
2School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China

Received 19 July 2015; Accepted 9 February 2016

Academic Editor: Yann Favennec

Copyright © 2016 Wei-Mao Qian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei-Mao Qian, Yu-Ming Chu, and Xiao-Hui Zhang, “Sharp One-Parameter Mean Bounds for Yang Mean,” Mathematical Problems in Engineering, vol. 2016, Article ID 1579468, 5 pages, 2016. doi:10.1155/2016/1579468